# SDR P2EA99149

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE EXTERNAL FUSELAGE, BS 927, BETWEEN STRINGERS 24L AND 25L, 'T' WAS FOUND WITH A CRACK.  REPLACED 'T' AT BS 927 BETWEEN STRINGERS 24 LEFT AND 25 LEFT PER SRM 51-10-1 PAGE 5.  RIVETS REPLACED PER SRM 51-30-2.  FABRICATED 'T' PER COOPESA EO COO-3-53-211-99, DATED APR 5, 1999.  (M)
